# SDR COMA0060728

- Difficulty date: September 6, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 14,788 hours, 14,363 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393212
- Part serial: 94075H3749
- Condition: Cracked
- Location: Cockpit
- Part time: 13,028 hours, 12,821 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS WINDSHIELD BROKE.  REPLACED RIGHT HAND WINDSHIELD.
